# SDR 2004F00325

- Difficulty date: February 22, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N558HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 048
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR WAS DELAMINATING.  THE PROBLEM IS A RESULT OF THE TOILET LEAKING AND CAUSING CORROSION, A REQUEST WAS GRANTED FROM LEARJET TO OPERATE A/C UNTIL 2/18/2004.  AT WHICH TIME FLOOR WILL BE REPLACED.  (M)
